Alert archive / Arkansas / Tornado Warnings in 2022

Tornado Warning 41, NWS Shreveport, LA

April 13, 2022Columbia County, Union County, Arkansas; Claiborne Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 13, 2022, 3:41 PM CDT for Columbia County, Union County, Arkansas; Claiborne Parish, Louisiana. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2022, 3:41 PM CDT (20:41 UTC)
Expired
Apr 13, 2022, 4:05 PM CDT
In force
24 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Columbia County, AR, Union County, AR, Claiborne Parish, LA

The radar

The Shreveport radar (KSHV), 95 km from the middle of the area, began a volume at 20:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 3:45 PM CDTTSTM WND DMG1 Nnw Haynesville, LASEVERAL TREES DOWN ALONG HWY 79.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 10:37 AM CDTTornado WatchSPC6 hr
Apr 13, 2:48 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.7 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2022-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2022-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 355 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1120 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
355 m²/s²
0-3 km storm-relative helicity
649 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

854 
WFUS54 KSHV 132041
TORSHV
ARC027-139-LAC027-132115-
/O.NEW.KSHV.TO.W.0041.220413T2041Z-220413T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
341 PM CDT Wed Apr 13 2022

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern Union County in south central Arkansas...
  Southeastern Columbia County in southwestern Arkansas...
  Northern Claiborne Parish in northwestern Louisiana...

* Until 415 PM CDT.
    
* At 341 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located 3 miles south of Haynesville, or 9 miles north 
  of Homer, moving east northeast at 30 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Union, southeastern Columbia Counties in southwestern
  Arkansas and northern Claiborne Parishes, including the following
  locations... Hew Hope, Antioch, Summerfield, Three Creeks and
  Corney Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3285 9314 3296 9320 3313 9280 3287 9274
TIME...MOT...LOC 2041Z 256DEG 25KT 3293 9312 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

15
1 follow-up statement
132 
WWUS54 KSHV 132105
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
405 PM CDT Wed Apr 13 2022

ARC027-139-LAC027-132114-
/O.CAN.KSHV.TO.W.0041.000000T0000Z-220413T2115Z/
Union AR-Columbia AR-Claiborne LA-
405 PM CDT Wed Apr 13 2022

...THE TORNADO WARNING FOR SOUTHWESTERN UNION...SOUTHEASTERN COLUMBIA
COUNTIES IN SOUTHWESTERN ARKANSAS AND NORTHERN CLAIBORNE PARISHES IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

A Tornado Watch remains in effect until 500 PM CDT for southwestern
Arkansas. A Tornado Watch also remains in effect until 1000 PM CDT
for south central Arkansas...and northwestern Louisiana.

LAT...LON 3285 9314 3296 9320 3313 9280 3287 9274
TIME...MOT...LOC 2102Z 256DEG 25KT 3297 9293 

$$

15

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 12:48 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Apr 13, 12:48 PM CDT, 2 hours 53 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Shreveport LA
1248 PM CDT Wed Apr 13 2022

.AVIATION...

Cold front pushing eastward across E TX this Wednesday afternoon
with numerous TSTMS along and ahead of front in unstable airmass
across the ArkLaTex and ArkLaMiss regions.  Expect widespread MFVR
ceilings and VSBY along and ahead this cold front in numerous
showers and TSTMS across N LA, SW AR, and E TX.  With cold front
passage, expect VFR conditions to return behind the front in cooler,
drier, and stable airmass. /VIII/

&&

.PREV DISCUSSION... /issued 1104 AM CDT Wed Apr 13 2022/

UPDATE...

Currently a strong cold front, oriented from SW to NE, is pushing
through the Dallas Metroplex. This front will be moving
southeast into the Arklatex this evening. Right now there is
limited convection along this front, but anticipate more showers
and thunderstorms will develop right along the front as the front
advances eastward this afternoon. However, a large bulk of the
showers and storms are being, and should continue to be, triggered
along a subtle trough feature already moving into northwestern
portions of the Four State region. Tornado Watch #120 was just
issued along and ahead of a line of bowing thunderstorms moving
through the I-30 corridor as the atmosphere contains moderate
instability and moderate to high wind shear, enough ingredients
to produce severe thunderstorms with a tornado threat, in addition
to a risk of damaging wind gusts and hail. The storms which
develop along the actual cold front moving in from the northwest
later this afternoon into this evening will still have at least
some severe weather threat, although the risk of tornadoes will be
reduced in comparison to storms forming ahead of this front. /50/

PREV DISCUSSION... /issued 201 AM CDT Wed Apr 13 2022/

SHORT TERM.../Today through Thursday/

A surface front and upper-trough will swing east across the
region today. A moist and unstable airmass will remain in place
across the ArkLaTex with dewpoint values in the mid to upper 60s aiding
in destabilizing the atmosphere ahead of the front. Convection to
initiate along the frontal boundary around mid-morning with the
severe weather threat quickly increasing during the afternoon as
the capping inversion breaks. All of the ArkLaTex is covered in a
severe weather threat with the highest risk being across north
Louisiana into south-central Arkansas. Large hail, damaging winds,
and embedded tornadoes will be possible within the line.

An enhanced pressure gradient will generate southerly winds
around 15 mph today ahead of the front. Although, wind speeds
could approach 20 mph in some areas, current thinking is that
duration and magnitude of wind speeds will not be enough to
warrant a Wind Advisory.

Severe weather threat to diminish during the evening with
lingering showers and isolated thunderstorms possible across
northeast and north-central Louisiana through midnight. Overnight
low temperatures forecast to fall into the 40s tonight.

Dry conditions expected on Thursday as a surface high and weak
upper-level ridging rebuilds across the region with temperatures
forecast to climb into the mid 70s. /05/

LONG TERM....LONG TERM.../Thursday Night through Tuesday/

Overnight Thursday into Friday, the boundary responsible for our
active weather pattern early this week will begin to retrograde
northward. Upper-level pattern as we move into the long-term portion
of the forecast period continues to feature an occluding low
pressure system near the Great Lakes as it continues to track to the
northeast into Canada.

Long range models continue to indicate that the aforementioned
boundary will return to our area as a warm front on Friday, with
PoPs increasing beginning in the southeast during the day Friday,
together with a return of warmer and more humid conditions. This
will also usher in more warmer and humid conditions to the area on
Friday. Afternoon temperatures will return to around the 80 degree
mark for the region on Friday with relative humidity above 50
percent. At this time the severe weather threat for Friday remains
on the lower end, but will continue to monitor through subsequent
forecast updates.

As the weekend commences, another dryline is expected to set up over
central Texas. There does remain some model inconsistencies with
regards to the exact timing and location of thunderstorm activity,
thus confidence remains too low at this time to do more than
speculate on the matter of severe potential. That being said, the
SPC is hinting at a potential need for outlook products in the days
4-6 timeframe, thus the pattern for this weekend and into next week
will also bear watching through subsequent model runs.

/26/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  81  46  78  51 /  90  10   0   0
MLU  80  47  75  49 /  90  60   0   0
DEQ  77  39  74  46 /  90   0   0   0
TXK  80  44  75  51 /  90   0   0   0
ELD  78  42  75  47 / 100  30   0   0
TYR  83  47  77  54 /  70   0   0   0
GGG  83  45  77  51 /  80   0   0   0
LFK  83  48  80  54 /  70  10   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

08/50/05/26
Hazardous weather outlook, Apr 13, 3:25 PM CDT, 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Shreveport LA
325 PM CDT Wed Apr 13 2022

ARZ060-061-070>073-LAZ001>006-010>014-017>022-TXZ112-126-137-138-
149>153-165>167-142030-
Hempstead-Nevada-Miller-Lafayette-Columbia-Union-Caddo-Bossier-
Webster-Claiborne-Lincoln-De Soto-Red River-Bienville-Jackson-
Ouachita-Sabine-Natchitoches-Winn-Grant-Caldwell-La Salle-Cass-
Marion-Gregg-Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-
Angelina-San Augustine-
325 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms are expected along a frontal boundary
which will continue to move moves across the region through this
evening. Some of these storms will be severe, with all modes of
severe weather possible. Heavy rainfall will also remain a
possibility, which could lead to localized flooding.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Dry weather is expected on Thursday, but thunderstorm chances
will return by Friday night and last at least through the
upcoming weekend. The risk of widespread severe weather over this
period is low.

.SPOTTER INFORMATION STATEMENT...Activation of emergency
management personnel, amateur radio operators, and storm spotters
will be needed through this evening.

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-125-136-142030-
Sevier-Howard-Little River-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Wood-Upshur-Smith-
325 PM CDT Wed Apr 13 2022

This Hazardous Weather Outlook is for portions of southwest
Arkansas, southeast Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

The severe weather risk today has ended for portions of the
Arklatex and Southeast Oklahoma along and west of a Nashville
Arkansas, to Texarkana, to Tyler Texas line. Temperatures will
turn colder this evening with occasionally gusty west to northwest
winds.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Dry weather is expected on Thursday, but thunderstorm chances
will return by Friday night and last at least through the
upcoming weekend. The risk of widespread severe weather over this
period is low.

.SPOTTER INFORMATION STATEMENT...Activation of emergency
management personnel, amateur radio operators, and storm spotters
are not currently anticipated through early next week.

50

In the hours before

Special weather statement, Apr 13, 2:07 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
207 PM CDT Wed Apr 13 2022

TXZ110>112-124>126-136>138-131945-
Upshur TX-Gregg TX-Smith TX-Harrison TX-Cass TX-Camp TX-Marion TX-
Wood TX-Morris TX-
207 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of northeastern Smith,
western Marion, southwestern Cass, northwestern Harrison,
southeastern Wood, Upshur, southeastern Morris, southern Camp and
northwestern Gregg Counties through 245 PM CDT...

At 206 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pittsburg to 8 miles south of Hawkins.
Movement was east at 50 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Longview, White Oak, Gladewater, Gilmer, Lone Star, Big Sandy,
Hawkins, Ore City, Clarksville City, East Mountain, Harleton, Diana,
Rosewood, West Mountain, Cedar Springs, Winona, Avinger, Union Grove,
Warren City and Midway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for northeastern
Texas.

&&

LAT...LON 3290 9436 3254 9455 3249 9524 3295 9508
TIME...MOT...LOC 1906Z 274DEG 44KT 3292 9498 3247 9518

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

33
Local storm report, Apr 13, 2:25 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
225 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     4 WNW NEW BOSTON        33.48N 94.49W
04/13/2022                   BOWIE              TX   FIRE DEPT/RESCUE

            BROKEN POWER LINE POLES NEAR US HWY 82 AND
            CR3104.

&&

16
Special weather statement, Apr 13, 2:47 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Shreveport LA
247 PM CDT Wed Apr 13 2022

TXZ149-150-152-132030-
Cherokee TX-Nacogdoches TX-Rusk TX-
247 PM CDT Wed Apr 13 2022

...A strong thunderstorm will impact portions of southwestern Rusk,
northwestern Nacogdoches and northern Cherokee Counties through 330
PM CDT...

At 247 PM CDT, Doppler radar was tracking a strong thunderstorm over
Jacksonville, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Jacksonville, Rusk, Mount Selman, Ponta, Sacul, Mixon, New Salem,
Douglass, New Summerfield, Cushing, Gallatin, Reklaw, Concord,
Lilbert and Looneyville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for eastern and
northeastern Texas.

&&

LAT...LON 3184 9535 3206 9535 3214 9484 3164 9483
TIME...MOT...LOC 1947Z 271DEG 35KT 3193 9526

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

33
Local storm report, Apr 13, 2:51 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
251 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     6 WNW NEW BOSTON        33.49N 94.51W
04/13/2022                   BOWIE              TX   FIRE DEPT/RESCUE

            FIRE DEPT/RESCUE: APPROXIMATELY 20 TREES
            DOWN NEAR CR3103, ROOF OFF OF A MOBILE HOME,
            POWERLINES DOWN. A BUILDING WAS MOVED
            APPROXIMATELY 20 FEET FROM LOCATION. CR3103
            IS OFF OF US HWY 82. COUNTY CREWS ARE
            ON-SCENE TO ASSIST WITH REMOVAL OF TREES IN
            THE ROADWAY. BOWIE CASS ELECTRIC HAS BEEN
            NOTIFIED AS WELL. DE KALB FIRE IS ALSO
            ON-SCENE AT THIS TIME. THIS IS IN THE MALTA
            COMMUNITY JUST EAST FROM DE KALB.

&&

16
Special weather statement, Apr 13, 2:54 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
254 PM CDT Wed Apr 13 2022

ARZ061-072-073-132045-
Union AR-Nevada AR-Columbia AR-
254 PM CDT Wed Apr 13 2022

...Strong thunderstorms will impact portions of southeastern Nevada,
northwestern Union and central Columbia Counties through 345 PM
CDT...

At 254 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Poison Springs State Park to Smithland.
Movement was northeast at 65 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Magnolia, Waldo, McNeil, Bussey, Village, Lisbon, Mount Holly,
Smithland, Macedonia, White Oak Lake State Park, Calhoun, Young,
Ebenezer, Laughlin, Marysville, College Hill, Cairo, Lamartine,
Spotville and Medlock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 500 PM CDT for south central
and southwestern Arkansas. A Tornado Watch also remains in effect
until 1000 PM CDT for south central Arkansas.

&&

LAT...LON 3317 9280 3314 9348 3315 9349 3369 9311
      3338 9312 3337 9279
TIME...MOT...LOC 1954Z 237DEG 54KT 3359 9309 3322 9340

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

33
Local storm report, Apr 13, 3:14 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 PM CDT WED APR 13 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     6 WNW NEW BOSTON        33.49N 94.51W
04/13/2022                   BOWIE              TX   FIRE DEPT/RESCUE

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 6
            WNW NEW BOSTON. FIRE DEPT/RESCUE:
            APPROXIMATELY 20 TREES DOWN NEAR CR3103,
            ROOF OFF OF A MOBILE HOME, POWERLINES DOWN.
            A BUILDING WAS MOVED APPROXIMATELY 3 FEET
            FROM LOCATION. CR3103 IS OFF OF US HWY 82.
            COUNTY CREWS ARE ON-SCENE TO ASSIST WITH
            REMOVAL OF TREES IN THE ROADWAY. BOWIE CASS
            ELECTRIC HAS BEEN NOTIFIED AS WELL. DE KALB
            FIRE IS ALSO ON-SCENE AT THIS TIME. THIS IS
            IN THE MALTA COMMUNITY JUST EAST FROM DE
            KALB.

&&

16

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 9:18 PM CDTSevere Thunderstorm WarningSHVColumbia, Hempstead, Lafayette, Little River, Miller57 min
Apr 12, 9:57 PM CDTTornado WarningSHVColumbia, Lafayette18 min
Apr 12, 10:13 PM CDTSevere Thunderstorm WarningSHVColumbia, Lafayette, Miller32 min
Apr 12, 10:25 PM CDTTornado WarningSHVHempstead, Nevada35 min
Apr 12, 10:43 PM CDTSevere Thunderstorm WarningSHVUnion47 min
Apr 13, 4:29 AM CDTSevere Thunderstorm WarningSHVUnion61 min
Apr 13, 5:03 AM CDTSpecial Weather StatementSHVLafayette27 min
Apr 13, 5:09 AM CDTSevere Thunderstorm WarningSHVUnion34 min
Apr 13, 6:42 AM CDTSpecial Weather StatementSHVNevada18 min
Apr 13, 10:33 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller42 min
Apr 13, 10:41 AM CDTSpecial Weather StatementSHVHoward, Sevier49 min
Apr 13, 11:13 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier47 min
Apr 13, 11:54 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada36 min
Apr 13, 12:29 PM CDTSpecial Weather StatementSHVNevada31 min
Apr 13, 1:18 PM CDTSevere Thunderstorm WarningSHVLittle River42 min
Apr 13, 1:59 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier36 min
Apr 13, 2:54 PM CDTSpecial Weather StatementSHVColumbia51 min
Apr 13, 3:54 PM CDTSpecial Weather StatementSHVUnion36 min
Apr 12, 9:02 PM CDTTornado WarningSHVCaddo, De Soto17 min
Apr 12, 9:25 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River, Sabine50 min
Apr 12, 9:48 PM CDTTornado WarningSHVBienville, Bossier, Caddo, De Soto, Webster27 min
Apr 12, 9:52 PM CDTTornado WarningSHVBossier, Caddo, Webster23 min
Apr 12, 10:03 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Caddo, De Soto, Lincoln, Natchitoches and 2 more42 min
Apr 12, 10:08 PM CDTTornado WarningSHVBienville, Bossier, Claiborne, Webster29 min
Apr 12, 10:12 PM CDTTornado WarningSHVBienville, De Soto, Natchitoches, Red River33 min
Apr 12, 10:19 PM CDTTornado WarningSHVBienville, Bossier, Caddo, Natchitoches, Red River26 min
Apr 12, 10:37 PM CDTTornado WarningSHVBienville, Jackson, Lincoln38 min
Apr 12, 10:39 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Jackson, Lincoln, Natchitoches, Ouachita and 3 more51 min
Apr 12, 11:21 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union39 min
Apr 12, 11:26 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Lincoln, Natchitoches, Ouachita, Union and 1 more64 min
Apr 12, 11:37 PM CDTFlash Flood WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine, Winn3 hr
Apr 12, 11:58 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine62 min
Apr 13, 12:30 AM CDTSpecial Weather StatementSHVGrant, LaSalle, Natchitoches, Winn30 min
Apr 13, 1:02 AM CDTFlash Flood WarningSHVCaldwell, Grant, LaSalle, Natchitoches, Sabine, Winn3 hr
Apr 13, 1:16 AM CDTSpecial Weather StatementSHVGrant, LaSalle, Natchitoches, Sabine, Winn29 min
Apr 13, 2:05 AM CDTSpecial Weather StatementSHVRed River25 min
Apr 13, 2:36 AM CDTSpecial Weather StatementSHVBienville, Jackson24 min
Apr 13, 2:49 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Webster26 min
Apr 13, 3:14 AM CDTSevere Thunderstorm WarningSHVClaiborne46 min
Apr 13, 3:39 AM CDTSpecial Weather StatementSHVLincoln36 min
Apr 13, 3:49 AM CDTSevere Thunderstorm WarningSHVClaiborne, Lincoln, Union41 min
Apr 13, 3:44 PM CDTTornado WarningSHVDe Soto, Sabine31 min
Apr 13, 3:56 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine64 min
Apr 13, 4:05 PM CDTSevere Thunderstorm WarningSHVDe Soto, Natchitoches, Red River, Sabine40 min
Apr 13, 4:17 PM CDTTornado WarningSHVGrant, Winn28 min
Apr 13, 4:39 PM CDTSevere Thunderstorm WarningSHVBienville, Grant, Jackson, Natchitoches, Winn51 min
Apr 13, 4:40 PM CDTTornado WarningSHVWinn50 min
Apr 13, 5:11 PM CDTTornado WarningSHVCaldwell, Jackson, Winn35 min
Apr 13, 5:14 PM CDTSevere Thunderstorm Warning Destructive damage threatSHVCaldwell, Grant, Jackson, LaSalle, Natchitoches, Winn46 min
Apr 13, 5:18 PM CDTSpecial Weather StatementSHVOuachita27 min
Apr 13, 5:56 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVGrant, LaSalle49 min

Nearby

Tornado Warnings in Arkansas, 2022Tornado Warnings in Louisiana, 2022Every tornado warning in 2022Tornadoes in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.